A 29-year-old female asked:
i am on camila b/c,is it normal to get spotting a 2 weeks and a week before my period, and then get my period 2 days early?i can deal with anymore
1 doctor answer
Dr. Jeff Livingston answered
21 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working.
Answered on Apr 11, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Is it normal when finishing your period 2 days before taking plan B then having cramps and spottinf for two weeks on and off
Is it normal to have spotting and cramping for two weeks on and off after taking plan B when just finished your period a 2 days before
My period went off 2 weeks ago then i started spotting pinkish on and off for 2 days now its red and a l heavier gor
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!